# SDR ARWA20011216

- Difficulty date: December 29, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 51,730 hours, 27,039 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Housing
- Part number: 570538
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL PRESSURE ERRATIC FLUCTUATES BETWEEN 0 TO 20 PSI WITH OIL PRESSURE LIGHT ON.  ENGINE SHUTDOWN AS PER ABNORMAL CHECKLIST AND PROCEDURES.  AIRCRAFT LANDED UNEVENTFUL.  REMOVED AND REPLACED GEARBOX IAW MM 72-00.  ACCOMPLISHED RUN UP, NO LEAKS NOTED.  OIL PRESSURE FLUCTUATES.  REMOVED AND REPLACED OIL FILTER HOUSING.  ACCOMPLISHED RUN UP IAW MM 71-00.  OIL PRESSURE NORMAL AND NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
